# SDR HKGA202003198001

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 33,492 hours, 45,676 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT SMELLED SMOKE IN THE COCKPIT AND POSSIBLE FIRE NEAR RH PACK. EMERGENCY DECLARED AND AIRCRAFT LANDING SAFELY. PERFORMED VISUAL INSPECTION OF LH & RH PACK BAYS FOR PACK UNIT OVERHEATING. NO DEFECTS NOTED. INSPECTED AREA OF PACK DUCT PENETRATION INTO CABIN UNDER FLOORBOARDS WITH NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF PACK SYSTEM, LH & RH SIDE, IN LOW, NORMAL AND HIGH UTILIZING ENGINE & APU BLEEDS . NORMAL OPERATION NOTED. AIRCRAFT RETURNED TO SERVICE. PILOT REPORTED THAT RH PACK HAD BEEN INADVERTENTLY POSITION TO THE HIGH SETTING
